# SDR MWEA030361

- Difficulty date: September 3, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N905ME
- Make and model: Boeing 717-200
- Aircraft serial: 55169
- Aircraft time: 738 hours, 453 cycles
- System (JASC): 3160 · Central Display
- Part: Circuit Breaker
- Part number: 4059051931
- Part serial: 02702286
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S NUMBER ONE MULTIFUNCTION CONTROL DISPLAY UNIT WENT BLANK.  RESET BREAKERS OPERATES NORMAL, RETURN TO SERVICE.
